# SDR SWAA2021081502669

- Difficulty date: July 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS500D LBL23 WL157. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BS400-BS500D LBL23 ITEM 7530869 PO #797129 IAW SRM 53-00-53-1A-2; SRM 51-40-02; SRM 51-40-05 AND DWG 143A7501; DWG 143A7500. 80641U 30JUL20
